# SDR AALA20161129010

- Difficulty date: November 23, 2016
- Submitted: November 29, 2016
- Operation: Air carrier
- Aircraft: N990AU
- Make and model: Airbus A321-231
- Aircraft serial: 7336
- Aircraft time: 201 hours, 68 cycles
- System (JASC): 2612 · Fire Detection
- Part: Circuit Board
- Condition: Faulty
- Location: Fire Warning
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. AT FL340 OBSERVED SPURIOUS NR 2 ENGINE EICAS FIRE WARNING FOR APPROXIMATELY 3 SECONDS. ALL ENGINE INDICATIONS NORMAL. REMOVED AND REPLACED 5LP INTERFACE BOARD PER AMM 33-14-33. OPERATIONAL TEST GOOD. ACCOMPLISHED BITE CHECK IAW AMM 26-12-00 THRU FDIU WITH NO FAULTS FOUND.
